I had sex on the last day of my period/placebo week and the condom broke. The guy completely came inside of me. I have been on birth control for three years now and know that I should be covered during my placebo week, but I was nervous and decided to take plan b just to be safe two days later. I also started my next pack of birth control the next day. After taking the plan b pill I felt the normal side effects I have read should happen. But I also have had a lot of clear discharge even more than a week after taking plan b and have been having nausea. I'm guessing I am feeling sick because the plan b wants me to start my period (since I always get clear discharge before I start my period) but since I am on birth control it is delaying my period til my next placebo week. I'm not sure if this is correct though or if I'm just feeling sick from making myself worried. And I'm not sure if this discharge is a normal side effect. Just looking for a second opinion. Thanks in advance!
Clear discharge & nausea are common hormonal side effects of progesterone/Plan B. Nothing to so with your period or whether you bleed or not.
Plan B is a huge dose of hormone (a deliberate overdose of progesterone), but combined with your birth control that contains even more hormones, it is hard to say when you'll get your next bleed. You could find things are irregular, or even non-existent for weeks or months. I've seen that with women on here. It's just a case of waiting. Expect spotting, bleeding or nothing at all. When bleeding does occur, it could be lighter or much heavier than usual. Every woman reacts differently, & therefore any of those things are possible.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2014 • 2 answers
Updated 26 Apr 2015 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 21 Jun 2016 • 2 answers
Updated 22 Sep 2018 • 2 answers